# SDR ASAA2019091130665

- Difficulty date: September 11, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 25,754 hours, 8,321 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12693
- Condition: Failed
- Location: Rt Ram Air
- Part time: 40,450 hours, 12,545 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE RIGHT PACK LIGHT ILLUMINATED WHEN PRESSING RECALL. ACCOMPLISHED QRH. LIGHT EXTINGUISHED WHEN RESETTING THE MASTER CAUTION. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROL BITE PER FIM 21-62 TASK 801. TEST FAULT WITH RAM AIR ACTUATOR FAULT. RAM RAM DOOR STUCK IN FLIGHT POSITION. REMOVED AND REPLACED RAM AIR ACTUATOR PER AMM 21-51-21 OPS CHK GOOD.
